# SDR ENHA2019F00167

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N525AV
- Make and model: Gippld GA8
- Aircraft serial: GA816227
- Aircraft time: 2,644 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 09102100
- Condition: Inadequate
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOSING PRESSURE AND EFFECTIVENESS. SERVICED BRAKE, OPS CHECK NORMAL.
